MAUDE Adverse Event Report: EMBECTA MEDICAL II LLC - PARSIPPANY, NJ PEN NDL 31GA 8MM 100 BX 1200 USA; Needle, Hypodermic, Single Lumen

EMBECTA MEDICAL II LLC - PARSIPPANY, NJ PEN NDL 31GA 8MM 100 BX 1200 USA; Needle, Hypodermic, Single Lumen
Model Number 000000000000320109
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported - patient presented to clinic to report pen needles were malfunctioning.He states he would pull the needle cap off and the needle was sticking in the cap.He tried to screw the needle on without success.He changed to a different box of pen needles and had no further problems per patient he wasted approximately 12 needles that didn't work.Ref reports: mw5164028, mw5164029, mw5164030, mw5164031, mw5164032, mw5164033, mw5164034, mw5164035, mw5164036, mw5164037, mw5164038, mw5164039.Lot # 3312545.Catalog# unknown pen needle 31g 8mm.Date of event (b)(6)2024.Sample status discard.Initial reporter - pharmacist.Mdr report key (b)(4).Date received 27-dec-2024.Mdr date entered 31-dec-2024.-all 12 needles recorded on different mw report numbers.
 
Additional Manufacturer Narrative
No samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.

Brand Name
PEN NDL 31GA 8MM 100 BX 1200 USA
Common Device Name
Needle, Hypodermic, Single Lumen
Manufacturer (Section D)
EMBECTA MEDICAL II LLC - PARSIPPANY, NJ
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key50948158
Report Number3022699058-2026-00010
Device Sequence Number10446312
Product Code FMI
UDI-Device Identifier00382903201099
UDI-Public00382903201099
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213478
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number000000000000320109
Device Lot Number3312545
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexMale
Patient RaceBlack Or African American